MathSciNet Relay Station
MathSciNet bibliographic data
MR1240927 32F25 (32C16 32H02)
Duchamp, Tom; Forstnerič, Franc Intersections of totally real and holomorphic disks. Publ. Mat. 37 (1993), no. 1, 111–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement